Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 11, 2016, 10:51 AM CDT for Carroll County, Leflore County, Mississippi. It took effect at Apr 13, 2016, 1:00 PM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2016, 10:51 AM CDT (15:51 UTC)
- In effect from
- Apr 13, 2016, 1:00 PM CDT
- Expired
- Apr 14, 2016, 10:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yalobusha River at Whaley (YWGM6).
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
789
WGUS44 KJAN 111551
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1051 AM CDT MON APR 11 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Yalobusha At Whaley affecting Carroll and Leflore Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC015-083-122151-
/O.NEW.KJAN.FL.W.0099.160413T1800Z-160415T0300Z/
/YWGM6.1.ER.160413T1800Z.160413T1800Z.160414T1200Z.NO/
1051 AM CDT MON APR 11 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Yalobusha At Whaley
* from Wednesday afternoon to Thursday evening.
* At 10:00 AM Monday the stage was 16.2 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Wednesday afternoon.
* Impact...At 21.0 feet...Lowland flooding is occurring near the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Yalobusha River
Whaley 21 16.2 Mon 10 AM 17.5 20.6 21.0 21.0 01 PM 04/13
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$2 follow-up statements
310
WGUS84 KJAN 120322
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1022 PM CDT MON APR 11 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Yalobusha At Whaley affecting Carroll and Leflore Counties
...The Flood Warning continues for the following rivers in
Mississippi..
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC015-083-130922-
/O.EXT.KJAN.FL.W.0099.160414T0000Z-160414T1500Z/
/YWGM6.1.ER.160414T0000Z.160414T0000Z.160414T0000Z.NO/
1022 PM CDT MON APR 11 2016
The Flood Warning continues for
The Yalobusha At Whaley
* from Wednesday evening to Thursday morning.
* At 10:00 PM Monday the stage was 16.7 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is expected to rise to near flood stage
Wednesday evening.
* Impact...At 21.0 feet...Lowland flooding is occurring near the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Yalobusha River
Whaley 21 16.7 Mon 10 PM 17.1 20.6 20.6 21.0 07 PM 04/13
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$
MSC163-130921-
/O.CON.KJAN.FL.W.0044.000000T0000Z-000000T0000Z/
/YZOM6.1.ER.160311T1539Z.160414T0000Z.000000T0000Z.NO/
1022 PM CDT MON APR 11 2016
The Flood Warning continues for
The Yazoo River At Yazoo City
* until further notice.
* At 9:00 PM Monday the stage was 29.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will continue rising to near 32.0 feet by
early Thursday morning.
* Impact...At 32.0 feet...Minor flooding of mostly agricultural land
is occurring outside the levee protection system.
* Impact...At 29.0 feet...Minor over bank is flooding is occurring
along the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Yazoo River
Yazoo City 29 29.9 Mon 09 PM 30.9 31.8 31.9 32.0 01 AM 04/14
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$620
WGUS84 KJAN 121620
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1120 AM CDT TUE APR 12 2016
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Yalobusha At Whaley affecting Carroll and Leflore Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC015-083-121650-
/O.CAN.KJAN.FL.W.0099.000000T0000Z-160414T1500Z/
/YWGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CDT TUE APR 12 2016
The Flood Warning is cancelled for
The Yalobusha At Whaley.
* At 10:00 AM Tuesday the stage was 17.9 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 19.4 feet
early tomorrow afternoon.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Yalobusha River
Whaley 21 17.9 Tue 10 AM 19.3 19.3 18.7
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 11, 9:42 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 11, 9:42 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 942 AM CDT MON APR 11 2016 .UPDATE...LATEST SATELLITE AND UPPER AIR ANALYSIS SHOWED A SPLIT FLOW PATTERN WITH A BROAD UPPER TROUGH EXTENDING FROM THE SOUTHWEST US TO THE SOUTHERN PLANS. A SERIES OF SHORT WAVES WAS MOVING THROUGH THE SOUTHERN STREAM. MID TO UPPER DIVERGENCE FROM THE ACTIVE SUBSTROPICAL JET WAS COMING OUT OF THE SOUTHERN PLAINS TO THE LOWER MISS VALLEY. A STRONG MID LEVEL SHORT WAVE WAS PUSHING TOWARD THE REGION FROM THE SOUTHERN PLAINS. WE WERE GETTING PRETTY GOOD RETURN FLOW OF 35 TO 40 KNOTS OVER THE REGION. ON THE SURFACE WE HAD AN OUTFLOW BOUNDARY OVER SOUTHERN ARKANSAS AND A WEAK WARM FRONT OVER SOUTHERN LOUISIANA INTO SOUTHEAST TEXAS. WPC HAS INCREASED THE EXCESSIVE RAINFALL RISK AREA TO INCLUDE MOST OF THE CWA AS BOTH BOUNDARIES CONVERGE TOWARD ONE ANOTHER FOR SOME LOCALLY HEAVY RAINFALL POTENTIAL. LOOKING AT AREA 12 SNDGS WE WERE GETTING STRONG STEEP LAPSE RATES AROUND 8C IN THE MID LEVELS. WE WERE GETTING SOME DECENT LOW LEVEL SHEAR. 0-1 SHEAR WAS AROUND 30 KNOTS. AREA RADARS WERE PICKING UP THE FIRST WAVE OF WARM ADVECTION SHOWERS MOVING ACROSS THE CWA. AREA RADARS WERE ALSO PICKING UP SOME STRONG CONVECTION NEAR THE OUTFLOW BOUNDARY AHEAD OF THE FRONTAL BOUNDARY OVER ARKANSAS. THE AIRMASS WITH THE FORCING AND INSTABILITY SHOULD BE ABLE TO RECOVER FOR SEVERE WEATHER AND LOCALLY HEAVY RAINFALL RISK FOR THIS AFTERNOON GOING INTO THE OVERNIGHT HOURS. THE LATEST HRRR KEEPS THE HEAVIEST RAINS NORTH OF THE I-20 CORRIDOR. LATE MORNING TEMPS WERE IN THE 60S TO LOWER 70S. TEMPS SHOULD BE ABLE TO REACH WELL INTO THE 70S OVER MOST AREA FOR THIS AFTERNOON. SO WITH THIS IN MIND THE GENERAL FORECAST LOOKS TO BE ON TRACK./17/ && .AVIATION...VFR CIGS THIS MORNING WILL GRADUALLY BECOME MVFR BY THIS AFTERNOON AS NUMEROUS SHRA AND SCATTERED TSRA DEVELOP ACROSS THE AREA. THESE CONDITIONS WILL CONTINUE INTO THE OVERNIGHT WITH VSBYS BECOMING IMPACTED AFTER 11/21Z IN HEAVIER TSRA THAT DEVELOP TONIGHT. GUSTY SOUTHERLY WINDS AT 15 TO 25 KNOTS TODAY WILL SHIFT TO THE NORTH LATER TONIGHT AS A COLD FRONT MOVES THROUGH FROM NORTH TO SOUTH./26/ && .PREVIOUS DISCUSSION...446 AM CDT MON APR 11 2016 .DISCUSSION... SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...A RATHER COMPLICATED FORECAST IS SHAPING UP FOR THE REGION OVER THE NEXT 24 HOURS AS A POTENT UPPER DISTURBANCE TRAVERSES A COLD FRONT SAGGING INTO THE REGION FROM THE NORTH. BUT FIRST THIS MORNING...THE AFOREMENTIONED FRONT REMAINS WELL NORTH OF THE REGION EXTENDING FROM THE GREAT LAKES SOUTH/WESTWARD THROUGH MISSOURI INTO OKLAHOMA. A STRONG SOUTHERLY BREEZE HAS PERSISTED OVERNIGHT AS A RATHER TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA. THIS GRADIENT WILL ACTUALLY RELAX SOMEWHAT THROUGH THE DAY, AND BUFR SOUNDINGS SUGGEST THE MIXED LAYER WILL NOT BE AS DEEP AS THE PAST FEW DAYS. SOME WIND GUSTS TO AROUND 30 KT WILL BE POSSIBLE ESPECIALLY ACROSS THE DELTA, BUT GRADIENT WINDS AREN'T EXPECTED TO BE AS WIDESPREAD A CONCERN AS YESTERDAY. A FEW SHOWERS ARE ALREADY BEGINNING TO MOVE INTO OUR WESTERN ZONES. THESE ARE ASSOCIATED WITH FORCING FROM A LEAD SHORTWAVE THAT BROUGHT SEVERE STORMS TO OK/AR OVERNIGHT. THIS INITIAL WAVE WILL PRIMARILY PUSH NORTH OF THE AREA DURING THE DAY WITH ONLY MODEST HEIGHT FALLS HERE. HOWEVER, UPPER DIVERGENCE WILL BE CONSIDERABLE ON THE NOSE OF A BUILDING SUBTROPICAL JET. THIS SHOULD PROMOTE THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH THE DAY, ESPECIALLY OVER THE NORTHERN HALF OF THE AREA. THERE HAS BEEN SOMEWHAT OF A SOUTHWARD SHIFT IN QPF IN RECENT MODEL RUNS. DAYTIME POPS HAVE BEEN ADJUSTED UPWARD OVER MUCH OF THE AREA TO REFLECT THIS THINKING. AS THE FRONT REMAINS NORTH OF THE CWA UNTIL AFTER SUNSET, THE AXIS OF SHOWERS/ STORMS COULD HANG UP ACROSS THIS SAME AREA WELL INTO THE EVENING PRESENTING SOME POTENTIAL FOR LOCALIZED FLOODING. OUR LIMITED FLOOD THREAT WILL BE EXTENDED A BIT FARTHER SOUTH TOWARD THE I-20 CORRIDOR, WHICH WILL LINE UP CLOSE TO A WPC DAY 1 SLIGHT RISK FOR EXCESSIVE RAINFALL. AS A MORE POTENT SHORTWAVE SWINGS INTO THE REGION LATER ON TONIGHT, IT WILL SHOVE THE COLD FRONT SOUTHWARD, PUSHING THE CORRIDOR OF CONVECTION SOUTHWARD TO THE I-20 CORRIDOR BY AROUND MIDNIGHT AND THROUGH THE PINE BELT BY MORNING. THERE COULD BE SOME REDEVELOPMENT OF SHOWERS AND STORMS TUESDAY AFTERNOON IN THE PINE BELT, BUT THIS ACTIVITY IS NOT EXPECTED TO BE PARTICULARLY ROBUST AS MODEL CONSENSUS HAS THE COLD FRONT THROUGH THE AREA ALREADY. MOST AREAS WILL SEE A BREAK IN PRECIP FROM THE DAYTIME TUESDAY THROUGH MUCH OF THE EVENING, BUT A FEW SHOWERS MAY SNEAK INTO THE MISSLOU REGION BY WED MORNING AS A SURFACE LOW DEVELOPS ALONG THE TX COAST. WITH REGARDS TO SEVERE WEATHER POTENTIAL...THE ANTICIPATION OF NUMEROUS SHOWERS EARLIER IN THE DAY THAN PREVIOUSLY ANTICIPATED COMPLICATES AN ALREADY MURKY SITUATION WITH RELATIVELY WEAK FORCING AND A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL THAT SUCH DEVELOPMENT COULD LIMIT INSTABILITY OVER SOME PORTION OF THE AREA, THUS LIMITING THE SEVERE THREAT. HOWEVER, UNTIL WE ACTUALLY SEE WHERE THINGS ARE DEVELOPING, IT IS TOO SOON TO MAKE ANY ADJUSTMENT TO SEVERE THREAT AREAS. GENERALLY...THE BEST OVERLAY OF SHEAR AND INSTABILITY IS EXPECTED TO BE NEAR AND WEST OF THE MS RIVER THIS AFTERNOON, SO THIS IS WHERE WE WILL KEEP AN ELEVATED THREAT. SOME ADJUSTMENTS WILL BE MADE TO TIMING, HOWEVER, TO SHOW MORE OPPORTUNITY EARLIER IN THE DAY OVER THE NORTHERN HALF OF THE CWA. DAMAGING WIND GUSTS AND LOWER-END SEVERE HAIL REMAIN THE PRIMARY THREATS, WITH TORNADOES ALSO POSSIBLE...ESPECIALLY ALONG/WEST OF THE MS RIVER. THE SEVERE THREAT WILL GRADUALLY DIMINISH OVERNIGHT AS INSTABILITY WANES AND GREATER SHEAR MOVES EAST OF THE AREA. /DL/ LONG TERM (WEDNESDAY THROUGH SUNDAY)...THE WEATHER PATTERN IN THE LONG RANGE WILL INITIALLY FEATURE AN ACTIVE SOUTHERN STREAM RESULTING IN CONTINUED UNSETTLED WEATHER WITH SEASONABLY MILD TEMPERATURES. THE POTENTIAL DEVELOPMENT OF A REX BLOCK OVER THE EASTERN CONUS WOULD SLOW DOWN THE PROGRESSION OF WEATHER FEATURES...AND IT WOULD MAKE FOR LOWER FORECAST CONFIDENCE IN THE DETAILS AS WE GO INTO THE WEEKEND. THE STRONG GLOBAL MODEL CONSENSUS FOR WEDNESDAY INTO THURSDAY IS THAT NORTHERN GULF LOW DEVELOPMENT WILL FOCUS THE BEST CHANCES FOR THUNDERSTORM ACTIVITY TO SOUTHERN PORTIONS OF THE ARKLAMISS. THE LOW AMPLITUDE OF THE WAVE COMBINED WITH LIMITED AIRMASS RECOVERY AHEAD OF THE TROUGH FURTHER SUPPORT THIS IDEA. SO WILL HOLD OFF ON ANY MENTION OF HEAVY RAINFALL IN THE HWO/GRAPHIC...BUT THIS COULD BE SOMETHING TO MONITOR ALONG/SOUTH OF THE HIGHWAY 84 CORRIDOR DEPENDING ON HOW MUCH RAIN FALLS THERE WITH THE EARLY WEEK SYSTEM. AS THE UPPER LEVEL TROUGH SLOWS DOWN OVER THE ARKLAMISS REGION FROM THURSDAY INTO FRIDAY...RAIN CHANCES COULD INCREASE SOME...BUT RAINFALL SHOULD BE ON THE LIGHT SIDE WITH LITTLE IMPACT EXPECTED. GOING INTO THE WEEKEND...CONSENSUS IS THAT THE REX BLOCK WOULD EVOLVE INTO MORE OF AN OMEGA BLOCK WITH THE MID LEVEL RIDGE ALONG THE MS RIVER VALLEY. IF THIS VERIFIES...IT WOULD HELP TO KEEP THE FORECAST AREA DRY BY DEFLECTING SUBSEQUENT SHORTWAVE ACTIVITY. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 77 63 70 53 / 77 83 20 12 MERIDIAN 77 64 72 51 / 57 85 20 10 VICKSBURG 78 61 68 55 / 83 81 16 16 HATTIESBURG 79 66 78 57 / 55 87 51 14 NATCHEZ 78 65 70 54 / 74 69 21 19 GREENVILLE 73 53 65 50 / 91 92 12 10 GREENWOOD 74 56 67 49 / 91 93 15 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/26/DL/EC
Hazardous weather outlook, Apr 11, 5:55 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 555 AM CDT MON APR 11 2016 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035- 040>042-047-121100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA OF NORTHEASTERN LOUISIANA, SOUTHEASTERN ARKANSAS, AND WESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING FLOODING THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. ONE TO THREE INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. MSZ026>033-036>039-043>046-048>052-121100- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST MISSISSIPPI, INCLUDING THE GOLDEN TRIANGLE. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING FLOODING THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. TORNADOES CANNOT BE RULED OUT AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. ONE TO THREE INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. MSZ054>066-072>074-121100- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION TONIGHT. A TORNADO CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ024-026-MSZ053-121100- CATAHOULA-CONCORDIA-CLAIBORNE- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. DL && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:39 AM CDT | River Flood Warning | JAN | Clay | 5 days |
| Apr 11, 10:55 AM CDT | River Flood Warning | JAN | Attala, Holmes | 9 days |
| Apr 11, 10:57 AM CDT | River Flood Warning | JAN | Neshoba | 5 days |
| Apr 11, 12:30 PM CDT | Special Weather Statement | JAN | Adams | 30 min |
| Apr 11, 1:39 PM CDT | Special Weather Statement | JAN | Bolivar | 51 min |
| Apr 11, 2:59 PM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 51 min |
| Apr 11, 3:43 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Apr 11, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 55 min |
| Apr 11, 3:53 PM CDT | Flash Flood Warning | JAN | Issaquena | 4 hr |
| Apr 11, 4:10 PM CDT | Special Weather Statement | JAN | Yazoo | 35 min |
| Apr 11, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 44 min |
| Apr 11, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 55 min |
| Apr 11, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 68 min |
| Apr 11, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Smith | 62 min |
| Apr 11, 6:08 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 11, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 46 min |
| Apr 11, 6:25 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale | 35 min |
| Apr 11, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 28 min |
| Apr 11, 6:49 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Apr 11, 6:52 PM CDT | Special Weather Statement | JAN | Clarke | 23 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.